# SDR CA990804004

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279012
- Condition: Leaking
- Location: Cabin Cooling
- Part time: 11,917 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) CABIN FILLED WITH SMOKE AFTER START.  AIR CYCLE MACHINE INTERNAL FLUID LEAK.  ACM REPLACED.
